# SDR ASAA2022121641157

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,049 hours, 17,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78233008, FOUND L2 DOOR EMERGENCY LIGHT OUT. GROUNDED - YES. RELAMPED L2 DOOR EMERGENCY LIGHT WITH SERVICEABLE FROM STOCK BULB AND PERFORMED OPS CHECK REF B737-800 AMM 33-51-00-720-801. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
